EconPapers    
Economics at your fingertips  
 

Various types of double-barrier options

Lawrence S. J. Luo

Journal of Computational Finance

Abstract: ABSTRACT Based on hitting probabilities of a Brownian motion derived by Sidenius (1998), this paper derives closed-form solutions for eight types of European-style double-barrier options. The results show that, in order to solve linearly all eight types of double-barrier options, formulas of at least two linearly independent double-barrier options must be given. This corrects a statement in the paper by Sidenius that any double-barrier options are linear combinations of double knock-out options, single-barrier options, and vanilla options. Error estimates for numerical valuation of double-barrier options are also derived in this paper. These estimates are more accurate and more reliable than those given by the methods used in other studies on double-barrier options.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-computational-finance ... uble-barrier-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160550

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2160550